# SDR DALA2022032802071

- Difficulty date: March 26, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N191DN
- Make and model: Boeing 767332
- Aircraft serial: 28448
- Aircraft time: 108,327 hours, 15,888 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 191 OVHD EMERGENCY LIGHTS UNARMED ANNUNCIATOR LES MISSING. CORRECTIVE ACTION: INSTALLED REPLACEMENT LENS ASSY. EMER LIGHTS UNARMED ANNUCIATOR OPS NML PER B767-300 AMM 33-51. (8849038)
